Convexity on unions of sets
Compositio Mathematica, Tome 42 (1980) no. 3, pp. 391-400
Cet article a éte moissonné depuis la source Numdam
@article{CM_1980__42_3_391_0,
author = {Sierksma, Gerard},
title = {Convexity on unions of sets},
journal = {Compositio Mathematica},
pages = {391--400},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {42},
number = {3},
mrnumber = {607378},
zbl = {0454.52001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__42_3_391_0/}
}
Sierksma, Gerard. Convexity on unions of sets. Compositio Mathematica, Tome 42 (1980) no. 3, pp. 391-400. http://geodesic.mathdoc.fr/item/CM_1980__42_3_391_0/
